# SDR SWAA2023091991504

- Difficulty date: August 20, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231GF HAS DELAMINATION<[01] DUE TO THE EXTENT OF DAMAGE FABRICATED NEW FLOOR PANEL 231GF OUT OF BMS4-17 TY6 LOT#1531501-1 AND INSTALLED INSERTS WITH BMS5-107 LOT#1537008-1. CURED INSERTS UNDER HEAT LAMP USING THERMOMETER ID:ATS2209 DUE:10/23 AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE); 5.S; AND BDWG 143A5810-10.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] ATTACHED INSERT CURE SHEET TO FAULT.;[04] VERIFIED CORRECTIVE ACTION ITEM 3. JOB COMPLETE.
